Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Prescribed Dronis and Ecosprine, trying for baby. Any side effects?

Hi Doctor.. We are married for 3 yrs,, trying for a baby.. my tests are good.. and my wife has no other problems.. except the hormone LH issue.. Her LH level is 15 on her 2nd day of period...Our gynae doctor prescribed Dronis20 for 24 days and Ecosprine75 for 24 days.. Please advice, if we can go ahead with these medicines and let us know, if these tablets have any side effects.. Thanks Ramesh S
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Hi Sir, High LH means your wife is probably a case of PCOS. Dronis will prevent you from conceiving as it is a contraceptive. it is used in PCOS to regulate cycles. so as long as dronis is being taken your wife will not conceive. once the cycles are regulated with it then after drug withdrawl conception might happen. better choice would have been to try metformin. regards!
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor